# SDR ASAA2016040416238

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 27,771 hours, 8,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC COVER OVER EXIT LIGHT AT 17A HAS COME UNATTACHED.  ACFT GROUNDED. REINSTALLED LENS COVER AT 17A, OPS NORMAL.
